MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 CLIP APPLIER HANDPIECE; CLIP APPLIER, LAPAROSCOPIC

MICROLINE SURGICAL INC M/L-10 CLIP APPLIER HANDPIECE; CLIP APPLIER, LAPAROSCOPIC
Model Number 1002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Doctor noticed some bleeding from the artery after using ml clip 1122 lot 00169964.Operation was cholecystectomy.Several clips were used and the same problem was noticed.
 
Additional Manufacturer Narrative
The device is currently being sent back to microline surgical, inc.For investigation.It is important to note that this device is part of a system, in which device #1122, m/l-10 clip cartridges was used with the clip applier.Both devices are to be returned and investigated.A request has also been sent to kebomed to collect more information from the hospital where the event occured.

Brand Name
M/L-10 CLIP APPLIER HANDPIECE
Common Device Name
CLIP APPLIER, LAPAROSCOPIC
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19213716
Report Number1223422-2024-00013
Device Sequence Number8194052
Product Code GCJ
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Device Lot Number00169964.
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown